# SDR AU000344

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANKS LEAKING.  FOUND FOLLOWING COMPLIANCE WITH AD/GEN/80.
